Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had sex, burning in penis, lightheadedness, stiff neck, fatigue. Red dots on base of penis, no pain. What could it be?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
I had sex 4 weeks ago, and again with the same girl a week later. 2 weeks after I had penile buring for a few hours and again 2 days later. I also had lightheadedness, stiff neck and fatigued right after buring stopped and was fine several hours later. Went to the doctor, std tested and was diagnosed with urithenitus... Was giving doxycycline hyclate. Following week I found 3 Red dots and the base of the penis shaft about 1 mm in size. They do not hurt but are just there. What could it be?
Posted Wed, 12 Sep 2012 in Sexually Transmitted Diseases
 
 
Answered by Dr. Ram Choudhary 47 minutes later
Hi AAAAA
Thanks for writing in to Heathcare Magic!
The urethritis is an infection of urinary passage and the doxycycline is appropriate antibiotics.
The small three painless lesions at the base of penis might suggest syphilis chancres although a rare disease today but possible.
Please put a follow up query mentioning whether you knew the girl or she is a sex worker. Also send a close shot photograph of the lesions.
I would suggest to take doxycycline for full 10days and to send Urine culture and sensitivity test stat and a VDRL and a TPHA test for syphilis to be done as soon as possible.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor